About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 464321, 22 pages
http://dx.doi.org/10.1155/2010/464321
Research Article

Stability and Convergence of an Effective Numerical Method for the Time-Space Fractional Fokker-Planck Equation with a Nonlinear Source Term

School of Mathematical Sciences, Queensland University of Technology, GPO Box 2434, Brisbane, QLD 4001, Australia

Received 25 May 2009; Revised 20 August 2009; Accepted 28 September 2009

Academic Editor: Om Agrawal

Copyright © 2010 Qianqian Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianqian Yang, Fawang Liu, and Ian Turner, “Stability and Convergence of an Effective Numerical Method for the Time-Space Fractional Fokker-Planck Equation with a Nonlinear Source Term,” International Journal of Differential Equations, vol. 2010, Article ID 464321, 22 pages, 2010. doi:10.1155/2010/464321